# SDR CA120626005

- Difficulty date: June 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Erratic
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ON GEAR RETRACTION LANDING GEAR INOPERATIVE CAUTION LIGHT ILLUMINATED AS WELL AS NOSE DOOR DOWN DOOR LIGHT ILLUMINATED.  QRH COMPLIED WITH ALTERNATE GEAR EXTENSION NORMAL LANDING.  IAW FIM 32-10-00-810-801 AND 32-73-33-810-808.  DATA RETREIVED FROM PSEU IAW AMM 32-61-00-742-801, FOUND FAULT CODE "NGDRCL" FAULT UNREASONABLE FAR, FAULT ERASED FROM PSEU IAW AMM 32-61-00-743-801.  RIGGING DONE FOR NGDRCL SENSOR. AFTER RIGGING VALUE CHECKED FOUND LT 09.00 MH WHICH IS WITHIN LIMIT IAW AMM 32-61-00-280-801.  OPERATION TEST OF PRIMARY EXTENSION AND RETRACTION TEST OF LANDING C/O IAW 32-31-00-710-801.  AS A PRECAUTIONARY MEASURE PSEU UNIT REPLACED AS INSTRUCTED FROM MCC IAW AMM 32-61-01-000/400-801.  OPS TEST OF EXTENSION AND RETRACTION C/O.  FAULT CODE IN PSEU CHECKED FOUND NO FAULT.  NO ANY FAULT OBSERVED ON CAUTION ADVISORY PANEL AND LANDING GEAR INDICATION PANEL.  ACFT RELEASED FOR FURTHER FLIGHT.
